# SDR IXXA0500211S

- Difficulty date: October 9, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 47731561N
- Condition: Cracked
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LONGERON ATTACH FITTING CRACKED AT STATION 1690 LONGERON 23 RIGHT.  REMOVED DAMAGED FITTING, FABRICATED NEW FITTING.  LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED NEW LONGERON ATTACH FITTING IAW DC8 MM 20-16-0, DC8 SRM 51-3-1, 51-1-8, MDC 93K-393 NDT SPM, DPS 4-999, AND DPS 7-05-3.
